# SDR AALA202407232363

- Difficulty date: July 18, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N342SX
- Make and model: Boeing 737823
- Aircraft serial: 67991
- Aircraft time: 3,945 hours, 1,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 22c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT AT SEAT 22C IS SEPARATED FROM SEAT FRAME AND DANGLING ON THE FLOOR. RESECURED EXIT LIGHT AT 22C. PER AMM 33-51-11.
